# SDR SWAA2016100508472

- Difficulty date: September 18, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141A8350
- Condition: Cracked
- Location: Bs 297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD CUTOUT UPPER DOOR HINGE ARM ATTACH FITTING CRACKED AT BS 297.5.    R & R THE FITTING IAW DWG AND SRM.
